Facebook

Yes, it was a very long time ago.

The biopsy showed that the AIH and not the PSC has to answer for all liver value increases. So was switched to Prograf.

At the fine adjustment of this medication we are now. And it seems like it could be a success. Because the liver values ​​are at 18, 29 and 50. Which means only one value is increased.

We have to take blood samples every week to measure the tacrolimus level (active substance in the Prograf) and the liver values ​​every 4 weeks.

If things go well then the university hospital would like to crawl out the cortisone slowly. This will be exciting again, because so far Laura has responded to every sneaking with value increase.

Currently, our girl is just learning for driving license and we are from the university hospital and the gastro very disappointed. The city wants to have a letter from one of them because of Laura's drug intake and the chronic illnesses, which states what diagnoses she has and that she is in a position to drive a vehicle and to participate in road traffic. But university hospital and Gastro refuse to write us this letter because it is "not their job, but their family doctor's job". Even though there are several indications that the city explicitly wants something written from these places, we were rejected because both places seem to be too good for that. Our great family doctor has repeatedly written us the letters and now we are waiting for whether the employee of the city is so valid or Laura for the medical examination must.

The next Monday is finally her 6-month internship going on and on 18.02. Let's all look at their new training company.

A new section begins ... hopefully soon with a driver's license, which would make her a lot easier.

We use cookies on our website. Some of them are essential for the operation of the site, while others help us to improve this site and the user experience (tracking cookies). You can decide for yourself whether you want to allow cookies or not. Please note that if you reject them, you may not be able to use all the functionalities of the site.

Ok